# SDR 2018FA0000202

- Difficulty date: June 27, 2018
- Submitted: July 2, 2018
- Operation: General aviation
- Aircraft: N814SS
- Make and model: Dhav DHC6
- Aircraft serial: 901
- Aircraft time: 4,756 hours, 13,415 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fastener
- Part number: PLT21066
- Condition: Loose
- Location: Elevator
- Part time: 4,756 hours, 13,415 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOOSENING JO-BOLTS ATTACHING THE RT AND LT FLANGES OF THE CENTER ELEVATOR HINGE BRACKET WHERE THE BRACKET FLANGES ATTACH TO THE AFT HORIZONTAL STABILIZER SPAR AT THE TOP AND BOTTOM OF THE BRACKET. THERE ARE FOUR LOOSENING JO-BOLTS AT THE TOP OF THE BRACKET, AND FOUR AT THE BOTTOM. THE FOUR LOOSENING JO-BOLTS AT THE TOP OF THE BRACKET ALSO PASS THROUGH AND RETAIN A LIFTING POINT, P/N C6TP1034-27 ON THE TOP OF THE AFT STABILIZER SPAR. THE CENTER ELEVATOR HINGE BRACKET ITSELF LOOKS BASICALLY UNDAMAGED AND CRACK-FREE, HOWEVER THERE MAY BE SOME FRETTING CORROSION RESULTING FROM THE LOOSE FASTENERS.
